Acta Universitatis Danubius. Œconomica, Vol 11, No 2 (2015)

A conjecture concerning prime numbers

Catalin Angelo Ioan, Alin Cristian Ioan


The paper examines the conditions under which a second degree polynomial generates primes variable values ​​between 0 and the constant term - 1. It is shown that for values ​​of the constant term equal to or less than 41, such polynomials exist and we are proposing a conjecture that for the polynomials with the constant term greather than 41 the statement is not true.


Full Text: PDF



  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.